MathSciNet Relay Station
MathSciNet bibliographic data
MR2034160 (2005g:35228) 35Q30 (76D03 76D05)
Cannone, Marco; Karch, Grzegorz Smooth or singular solutions to the Navier-Stokes system? J. Differential Equations 197 (2004), no. 2, 247–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement